Has anyone experienced bloating on this? My doctor started me on the generic form of Effexor two weeks ago. By the end of the first week I became very bloated and still am?
Yes, unfortunately bloating and stomach discomfort are a common side effect that affects as much as 10% of patients on effexor. However, you have only been on it for 2 weeks so the adverse reactions could decrease or disappear as you begin to get used to the medication and tolerate it more. I would wait 2 more weeks and then make the decision because in clinical trials, patients started to notice the most positive effects after 14-28 days of being on effexor. If after your first month the side effects don’t alleviate and you think thats it’s causing more trouble than helping then you should consider switching to another medication.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.